# SDR UPS99230172

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING 973519, FOUND CORROSION ON SHEAR TIE AT BS 970 RBL 8, WL 148 BETWEEN STRINGER 28, 29R. REPAIRED SHEAR TIE AT BS 970 RBL 8 WL 148 PER SRM 53-10-1, 51-30-2, 53-10-4, 51-10-2.
